# SDR 96ZZZM642

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4160 - AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE CLEANED AND LUBRICATED THE MAIN LANDING GEAR UPLOCK ROLLERS IAW MM 32-00-00 AND STD MX PRACTICES.  GEAR POSITION INDICATION SYSTEM OPERATED NORMALLY DURING TEST FLIGHT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
